HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Environmental Science / Faculty of Environmental Earth Science >
Environmental science, Hokkaido University : journal of the Graduate School of Environmental Science, Hokkaido University, Sapporo >
Vol.5, No.2 >

山地斜面における降雪分布の規則性について

Files in This Item:
5(2)_283-292.pdf495.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/37135

Title: 山地斜面における降雪分布の規則性について
Other Titles: On the Roles of Snowfall Distribution along a Mountain Slope
Authors: 西村, 嘉晃1 Browse this author
山田, 知充2 Browse this author
Authors(alt): Nishimura, Yoshiaki1
Yamada, Tomomi2
Issue Date: 15-Aug-1983
Publisher: 北海道大学大学院環境科学研究科
Journal Title: 環境科学 : 北海道大学大学院環境科学研究科紀要
Volume: 5
Issue: 2
Start Page: 283
End Page: 292
Type: bulletin (article)
URI: http://hdl.handle.net/2115/37135
Appears in Collections:Environmental science, Hokkaido University : journal of the Graduate School of Environmental Science, Hokkaido University, Sapporo > Vol.5, No.2

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University